Probability and Mathematical Statistics vol. 32, fasc. 2, 2012

ISSN: 0208-4147
Liczba stron: 172
Rok wydania: 2012

Publikacja jest kolejnym tomem będącego wspólną inicjatywą wydawniczą Uniwersytetu Wrocławskiego i Politechniki Wrocławskiej czasopisma „Probability and Mathematical Statistics”. Na łamach zapoczątkowanego w 1980 roku wydawnictwa publikowane są teksty stanowiące istotny wkład w zagadnienie teorii prawdopodobieństwa i statystyki matematycznej. Kolejny numer czasopisma zawiera dziewięć artykułów zarówno polskich, jak i zagranicznych autorów podejmujących między innymi zagadnienia związane z łańcuchami Markowa, szeregiem Fouriera, rozkładem Poissona.

 

D. NEUENSCHWANDER, Do non-strictly stable laws on positively graduated

simply connected nilpotent Lie groups lie in their own domain of normal

attraction?

A. PALMA, On completeness of random transition counts for Markov chains. II

K. STELIG, D. SZYNAL, On elementary characterizations of the α-modified

Poisson distribution

N. PRIVAULT, Moments of Poisson stochastic integrals with random integrands

K. BOGDAN, Ł. WOJCIECHOWSKI, Parabolic martingales and non-symmetric

Fourier multipliers

N. GRIBKOVA, R. HELMERS, On a Bahadur–Kiefer representation of von

Mises statistic type for intermediate sample quantiles

T. SCHREIBER, C. THÄLE, Second-order theory for iteration stable tessellations

J. JÓZEFCZYK, Data driven score tests for univariate symmetry based on nonsmooth

functions

T. INGLOT, A. JANIC, J. JÓZEFCZYK, Data driven tests for univariate symmetry

Kontakt

Wydawnictwo Uniwersytetu Wrocławskiego Sp. z o.o.
Pl. Uniwersytecki 15
50-137 Wrocław
tel./faks 71 375 28 85
biuro@wuwr.com.pl
marketing@wuwr.com.pl

Zapisz się na newsletter